MathSciNet Relay Station
MathSciNet bibliographic data
MR991016 (90e:16049) 16A64 (20H15 22E50)
Lusztig, George Affine Hecke algebras and their graded version. J. Amer. Math. Soc. 2 (1989), no. 3, 599–635.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement